MAUDE Adverse Event Report: ARTHREX, INC. HEADED THREADED PIN, SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. HEADED THREADED PIN, SHORT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HEADED THREADED PIN, SHORT
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the during a unicondular knee arthroplasty, the ar-611-5 pin snapped in the femur.It broke flush to the bone and it was not retrieved from the patient.The ibalance uka femoral implant was inserted over the broken pin in the femur.

Brand Name
HEADED THREADED PIN, SHORT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10958627
Report Number1220246-2020-02392
Device Sequence Number3150048
Product Code LXH
UDI-Device Identifier00888867235816
UDI-Public00888867235816
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEADED THREADED PIN, SHORT
Device Catalogue NumberAR-611-15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR